TU Darmstadt / ULB / TUbiblio

Linear block precoding for OFDM systems based on maximization of cutoff rate

Rong, Yue ; Vorobyov, Sergiy ; Gershman, Alex (2005):
Linear block precoding for OFDM systems based on maximization of cutoff rate.
In: IEEE Transactions on Signal Processing, 53 (12), pp. 4691-4696. IEEE, ISSN 1053-587X,
DOI: 10.1109/TSP.2005.859325,
[Article]

Item Type: Article
Erschienen: 2005
Creators: Rong, Yue ; Vorobyov, Sergiy ; Gershman, Alex
Title: Linear block precoding for OFDM systems based on maximization of cutoff rate
Language: English
Journal or Publication Title: IEEE Transactions on Signal Processing
Journal Volume: 53
Issue Number: 12
Publisher: IEEE
Divisions: 18 Department of Electrical Engineering and Information Technology
Date Deposited: 20 Nov 2008 08:20
DOI: 10.1109/TSP.2005.859325
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details